# SDR 2018FA0000055

- Difficulty date: February 13, 2018
- Submitted: February 13, 2018
- Operation: General aviation
- Aircraft: N5219
- Make and model: Cessna T206H
- Aircraft serial: T20608383
- Aircraft time: 3,948 hours
- Engine: Lyc TIO540AJ1A
- Engine time: 1,957 hours
- Propeller: Mcauly B3D36C432
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 12509929
- Condition: Mismanufactured
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED NEW EXHAUST COLLECTOR FROM THE MANUFACTURE. DURING RECEIVING INSPECTION, A LEAK CHECK WAS PERFORMED, REVEALING PIN HOLES IN THE WELD AREA AT THE HEEL OF THE BEND JUST AFT OF THE TURBO FLANGE CONNECTION.
